On the average number of divisors of quadratic polynomials. / McKee, James.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 117, 1995, p. 389-392.

Research output: Contribution to journalArticlepeer-review



  • Paper2

    Final published version, 190 KB, PDF document

Original languageEnglish
Pages (from-to)389-392
JournalMathematical Proceedings of the Cambridge Philosophical Society
Publication statusPublished - 1995
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4549702